# SDR YENA2024091101253

- Difficulty date: September 8, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N964JT
- Make and model: Airbus A320-232
- Aircraft serial: 07018
- Aircraft time: 35,665 hours, 7,007 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#101, FLL-JFK. 'CUSTOMERS NOTED IN CRUISE AT FL320 A STRONG GAS SMELL IN ROWS 9-13 LASTING FOR APROX 20 MIN. FLIGHT CREW DID NOT SMELL. ONLY ONE INFLIGHT NOTED TRANSIENT SMELL FOR A BRIEF TIME; COMPLIED WITH INFORMATION NOTICE 2017-T015. SECTION A, ISOLATED FAULT TO TYPE 10, AMBIENT AIR PER TSM 05-50-00-810-085B / TSM05-50-00-810-085D. NO 30 DAY HISTORY AND DID PRECAUTIONARY GVI OR APU & BOTH ENG WITH NO FINDINGS. AC OK FOR SVC.'
